zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Renormalization group and the Ginzburg-Landau equation. (English) Zbl 0765.35052
Summary: We use renormalization group methods to prove detailed long time asymptotics for the solutions of the Ginzburg-Landau equations with initial data approaching, as x±, different spiraling stationary solutions. A universal pattern is formed, depending only on this asymptotics at spatial infinity.

MSC:
35Q55NLS-like (nonlinear Schrödinger) equations
81T17Renormalization group methods (quantum theory)
35B40Asymptotic behavior of solutions of PDE
References:
[1]Aronson, D.G., Weinberger, H.F.: Multidimensional nonlinear diffusion arising in population genetics. Adv. Math.30, 33–76 (1978) · Zbl 0407.92014 · doi:10.1016/0001-8708(78)90130-5
[2]Ben-Jacob, E., Brand, H., Dee, G., Kramers, L., Langer, J.S.: Pattern propagation in nonlinear dissipative systems. Physica14D, 348–364 (1985)
[3]Bramson, M.: Convergence of solutions of the Kolmogorov equation to traveling waves. Mem. of the Am. Math. Soc.44, nr. 285, 1–190 (1983)
[4]Bricmont, J., Kupiainen, A., Lin, G.: Renormalization group and asymptotics of solutions of nonlinear parabolic equations. To appear in Commun. Pure Appl. Math.
[5]Bricmont, J., Kupiainen, A.: In preparation
[6]Collet, P., Eckmann, J.-P.: Solutions without phase-slip for the Ginsburg-Landau equation. Commun. Math. Phys. (1992)
[7]Collet, P., Eckmann, J.-P.: Space-time behaviour in problems of hydrodynamic type: a case study. Preprint (1992)
[8]Collet, P., Eckmann, J.-P., Epstein, H.: Diffusive repair for the Ginsburg-Landau equation. Helv. Phys. Acta65, 56–92 (1992)
[9]Dee, G.: Dynamical properties of propagating front solutions of the amplitude equation. Physica15D, 295–304 (1985)
[10]Goldenfeld, N., Martin, O., Oono, Y., Liu, F.: Anomalous dimensions and the renormalization group in a nonlinear diffusion process. Phys. Rev. Lett.64, 1361–1364 (1990) · doi:10.1103/PhysRevLett.64.1361
[11]Goldenfeld, N., Martin, O., Oono, Y.: Asymptotics of partial differential equations and the renormalization group. To appear in the Proc. of the NATO ARW on Asymptotic beyond all orders. Ed. by S. Tanveer, Plenum Press